TITLE

On the structure of Verma modules over the W-algebra W(2,2)

AUTHOR(S)
Wei Jiang; Yufeng Pei
PUB. DATE
February 2010
SOURCE
Journal of Mathematical Physics;Feb2010, Vol. 51 Issue 2, p022303
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we describe the structure of Verma modules over the W-algebra W(2,2). We show that either a Verma module over W(2,2) is irreducible or its maximal submodule is cyclic.
ACCESSION #
48352227

 

Related Articles

  • Whittaker pairs for the Virasoro algebra and the Gaiotto-Bonelli-Maruyoshi-Tanzini states. Felinska, Ewa; Jaskólski, Zbigniew; Kosztołowicz, Michał // Journal of Mathematical Physics;Mar2012, Vol. 53 Issue 3, p033504 

    Whittaker modules for two families of Whittaker pairs related to the subalgebras of the Virasoro algebra generated by Lr, ..., L2r and L1, Ln are analyzed. The structure theorems for the corresponding universal Whittaker modules are proved and some of their consequences are derived. All the...

  • Cosemisimple Coextensions and Homological Dimension of Smash Coproducts. Zhu, Jia // Acta Mathematica Sinica;Jun2005, Vol. 21 Issue 3, p563 

    Let H be a finite dimensional cosemisimple Hopf algebra, C a left H–comodule coalgebra and let C ̄ = C/C ( H*)+be the quotient coalgebra and C ⋈ H the smash coproduct. It is shown that if C/ C̄ is a cosemisimple coextension and C is an injective right C–comodule, then...

  • Bimodule resolutions of Möbius algebras. Generalov, A.; Kachalova, M. // Journal of Mathematical Sciences;Jul2006, Vol. 136 Issue 3, p3850 

    The minimal projective bimodule resolution of Möbius algebras that form a class of self-injective algebras of finite representation type is constructed. Bibliography: 7 titles.

  • The Existence of Maximal w*—closed Submodules in Nest Algebra Modules. Zhe Dong // Acta Mathematica Sinica;Feb2007, Vol. 23 Issue 2, p193 

    Using the technique of annihilators, we characterize the w*–closure of the finite–partition submodule ℛ( $${\fancyscript N}$$ ,~)of a weakly closed nest algebra module $${\fancyscript U}$$ completely; and by virtue of this characterization, we obtain a sufficient and...

  • Selfinjective Koszul algebras of finite complexity. Jin Yun Guo; Ai Hua Li; Qiu Xian Wu // Acta Mathematica Sinica;Dec2009, Vol. 25 Issue 12, p2179 

    In this paper, we study selfinjective Koszul algebras of finite complexity. We prove that the complexity is a nonnegative integer when it is finite; and that the category [Figure not available: see fulltext.] of modules with complexity less or equal to t, is resolving and coresolving. We show...

  • On the Koszul Modules of Exterior Algebras. Jin Yun Guo; Quan Hong Wan; Qiu Xian Wu // Acta Mathematica Sinica;Nov2007, Vol. 23 Issue 11, p1967 

    We prove that the Koszul modules over an exterior algebra can be filtered by the cyclic Koszul modules. We also introduce the cyclic dimension vector as invariants for studying the Koszul modules over an exterior algebra.

  • Classification of irreducible weight modules over W-algebra W(2,2). Dong Liu; Shoulan Gao; Linsheng Zhu // Journal of Mathematical Physics;Nov2008, Vol. 49 Issue 11, p113503 

    In this paper, we show that the support of an irreducible weight module over the W-algebra W(2,2), which has an infinite dimensional weight space, coincides with the weight lattice and that all nontrivial weight spaces of such a module are infinite dimensional. As a corollary, we obtain that...

  • Moduli spaces of low dimensional real Lie algebras. Fialowski, Alice; Penkava, Michael // Journal of Mathematical Physics;Jul2008, Vol. 49 Issue 7, p073507 

    Moduli spaces of low dimensional complex Lie algebras have a unique stratification, determined by deformation theory, in which each stratum has the structure of a projective orbifold, in fact, it is given by an action of a finite group on complex projective space. For low dimensional real Lie...

  • A Hilbert C*-module admitting no frames. Li, Hanfeng // Bulletin of the London Mathematical Society;Jun2010, Vol. 42 Issue 3, p388 

    We show that every infinite-dimensional commutative unital C*-algebra has a Hilbert C*-module admitting no frames. In particular, this shows that Kasparov's stabilization theorem for countably generated Hilbert C*-modules cannot be extended to arbitrary Hilbert C*-modules.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics